Completely regular objects and normal objects in topological categories


Baran M.

ACTA MATHEMATICA HUNGARICA, vol.80, no.3, pp.211-224, 1998 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 80 Issue: 3
  • Publication Date: 1998
  • Doi Number: 10.1023/a:1006550726143
  • Title of Journal : ACTA MATHEMATICA HUNGARICA
  • Page Numbers: pp.211-224

Abstract

In this paper, various generalizations of the usual completely regular spaces and completely normal spaces to topological categories are given. Moreover, the relationships among various forms of these generalizations are investigated.